# SDR SIMA20170314001

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 16,343 hours, 11,268 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTOFF VALVE OPEN WITH APU OFF.  PERFORMED AN OPS TEST OF THE APU FUEL FEED SYSTEM IAW AMM 28-24-00-710-801, OPS TESTED GOOD.
